Acta Mathematica Academiae Paedagogicae Nyíregyháziensis

Vol. 20, No. 2, 2004 · Contents

William R. Wade (photo)

S. Fridli and F. Schipp:
Foreword to the special issue of AMAPN

List of publications of Professor William R. Wade

F. Schipp:
William R. Wade the scientist, the educator, the colleague and friend

V. Skvortsov:
Greetings from Russia

J.E. Daly and S Fridli:
Translation Invariant Operators on Hardy Spaces over Vilenkin Groups

G. Gát:
Convergence of Cesaro means of functions with respect to unbounded Vilenkin systems

B.I. Golubov:
Modified Dyadic Derivatives and Integrals of Fractional Order on R+

F. Móricz:
Statistical convergence of Walsh-Fourier series

K. Nagy:
Convergence in norm of the Fejér means on R+ with respect to Walsh-Kaczmarz system

M. Pap:
Discrete approximation of the solution of the Dirichlet problem by discrete means

F. Schipp:
On orthonormal product systems

V. Skvortsov:
Henstock-Kurzweil type integrals in P-adic harmonic analysis

J. Tateoka:
Some properties for functions of VMO($2^{\omega}$)

L. Tóth:
Remarks on generalized Ramanujan sums and even functions

F. Weisz:
Summation of Fourier series

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 11 Nov 2004. Last modified: 21 December 2004.

© 2004 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition